Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    BossDJ02's Avatar
    BossDJ02 is offline Junior Member
    Join Date
    Jun 2002
    Location
    San Diego, Ca
    Posts
    135

    help guys, possible infection

    i took a shot of homebrew prop to the front part of my quad (right above the knee sortof) on friday and woke up saturday with extreme pain and soreness. today i woke and its red and warm to the touch but i cant really feel a lump just more of a tender area. while i was doing the shot it hurt more than usual but i just thought it was me since it was my first time shooting that spot. i aspirated and thought i saw no blood so i proceeded to inject. later when i drew the pin out, i notice a lil hint of blood that i didnt catch when i looked. so im thinkin maybe i nicked a vein or something but im not sure.does this sounds like an abcess to u guys? please advice. thanks

  2. #2
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    id keep an eye on it, if you start running a fever than start to worry....most likely the prop ester and ba content is causing the soreness....as far as the redness, when i did karachi sust, my skin got red as well, just a mild allergic reaction to the ba prob.....I think its fine, but like i said, if you start running a fever go get it checked otu.

  3. #3
    razor67's Avatar
    razor67 is offline Banned
    Join Date
    Nov 2001
    Location
    FLORIDA
    Posts
    1,189
    the warm to the touch thing that throws up a red flag to me.

  4. #4
    Devourer's Avatar
    Devourer is offline Senior Member
    Join Date
    May 2003
    Location
    darkness
    Posts
    1,564
    Quote Originally Posted by BossDJ02
    front part of my quad (right above the knee sortof)
    Where Did You Inject???

  5. #5
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    Quote Originally Posted by razor67
    the warm to the touch thing that throws up a red flag to me.
    yes this is a flag, but may also be due to the increased circulation at the administration area....like i said, the karachis got me warm and red, and 3 days later all was well....he should still keep a cautious eye on it.

  6. #6
    Bruce willis's Avatar
    Bruce willis is offline Associate Member
    Join Date
    Jan 2004
    Location
    NJ
    Posts
    319
    bump

  7. #7
    BossDJ02's Avatar
    BossDJ02 is offline Junior Member
    Join Date
    Jun 2002
    Location
    San Diego, Ca
    Posts
    135
    Quote Originally Posted by anadrol devourer
    Where Did You Inject???
    the teardrop of the quad. it was my first time shooting that area.

    bump for more responses

  8. #8
    Join Date
    Mar 2003
    Location
    NYC
    Posts
    829
    not the best place to inject, unless all other areas have been exhausted, unless you have some diesel legs, there may just have been too much oil for the muscle to absorb, upper outer quadrent of quad is the norm.

  9. #9
    Mr. Sparkle's Avatar
    Mr. Sparkle is offline Slinabolic Vet / Retired
    Join Date
    Aug 2002
    Location
    Lovin Alba's butt
    Posts
    3,008
    Sounds like a regular prop inject to me. The area will turn red. I injected in the tear drop with prop, it got red and a little warm. It went a way by day 3-4. Also I did a shot in the delt and it was really red. Like my whole shoulder was red, even went down to my tri. It went a way, just a reaction to the BA is my guess. Are you fair complected? I ask because if you are pasty a little bit of red looks worse.

  10. #10
    m1514 is offline Junior Member
    Join Date
    Nov 2002
    Posts
    101
    I injected QV prop in the quad and had the same reaction, even got a bit of a fever. Everything was fine in 2 days.

  11. #11
    spywizard's Avatar
    spywizard is offline AR-Elite Hall of Famer~
    Join Date
    Dec 2003
    Location
    In the Gym, if i could
    Posts
    16,350
    Same here... feels like someone hit it with a baseball bat... 4 days...

    good thing it is enanthate ... i can rotate the injection spots..

    and warm to the touch...................
    The answer to your every question

    Rules

    A bigot is a person obstinately or intolerantly devoted
    to his or her own opinions and prejudices, especially
    one exhibiting intolerance, and animosity toward those of differing beliefs.


    If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
    we do not approve nor support any sources that may be listed on this site.
    I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.

    Why the Police will Kick your ass

  12. #12
    Lord Humungous's Avatar
    Lord Humungous is offline Associate Member
    Join Date
    Dec 2003
    Location
    South....
    Posts
    484
    I wouldn't sweat it too much, I did the same thing a week ago. Let the teardrop be, it's not worth it. Mine swelled up like a baseball and I literally couldn't walk. I was worried as hell, but it went away in about 5 days. But that 5 days isn't much fun.

    There's a better area of the leg to inject, a "sweet spot" about halfway up between the knee and the hip on the outer front head. Not quite on the side, not quite on the middle, more of an angle. Hell I wish I had a drawing or something. (And nobody put up spotinjections.com, those leg pics suck for anyone with a decently developed leg).

    Bottom line, it's probably just the prop itself and the BA. Limp around, keep an eye on it, and don't do that again. Learn grasshoppa.

    -LH

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •